I am using Hizentra for multiple myeloma and the resulting hypogammaglobulinemia. I am being tested for RA. I'm concerned that since RA is an autoimmune issue that the Hizentra will just make it worse. Hizentra, along with Zometa, have kept my cancer in remission for 9 years. Obviously, I would not want to stop the Hizentra, since it is working so well for me. Any thoughts?
I am using Hizentra for PID, or Primary Immune Disease. Last year and the year before, I was plagued with bronchitis, pneumonia, pleuresy, and any other respiratory thing that was going around. I have only been on the infusions for 40 months but so far have had only one sinus infection. I'm so glad that it has kept your cancer at bay! That is awesome! I wouldn't think that it would make the RA worse. I hope not anyway! Good luck!
- Hizentra Information for Consumers
- Hizentra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hizentra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
Posted 8 Aug 2011 • 1 answer
Posted 6 Aug 2012 • 1 answer
Posted 8 Mar 2013 • 1 answer
Posted 31 Aug 2018 • 2 answers